Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

CiteScore 2017: 0.66

SCImago Journal Rank (SJR) 2017: 0.564
Source Normalized Impact per Paper (SNIP) 2017: 0.674

Mathematical Citation Quotient (MCQ) 2017: 0.38

See all formats and pricing
More options …
Volume 34, Issue 2


Sharp inequalities for the psi function and harmonic numbers

Bai-Ni Guo
  • Corresponding author
  • School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, 454010, China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Feng Qi
Published Online: 2014-05-28 | DOI: https://doi.org/10.1515/anly-2014-0001


In the paper, two sharp inequalities for bounding the psi function ψ and the harmonic numbers Hn are established respectively, some known results are improved and some remarks are given.

Keywords: Sharp inequality; psi function; harmonic numbers; monotonicity; convex function; conjecture

AMS (2010): Primary 33B15; Secondary 26D15

About the article

Accepted: 2014-03-30

Received: 2013-12-23

Published Online: 2014-05-28

Published in Print: 2014-06-28

Citation Information: Analysis, Volume 34, Issue 2, Pages 201–208, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2014-0001.

Export Citation

©2014 Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Bai-Ni Guo, Feng Qi, Jiao-Lian Zhao, and Qiu-Ming Luo
Mathematica Slovaca, 2015, Volume 65, Number 1
Feng Qi and Cristinel Mortici
Applied Mathematics and Computation, 2015, Volume 271, Page 502

Comments (0)

Please log in or register to comment.
Log in